In this paper, we define and study the concept of -limit points and -cluster points of triple sequences in the topology induced by random -normed spaces. We discuss the relationship between -cluster points and limit points and prove some important results.
Gurdal, V. (2022). On generalized statistical limit points for triple sequence in random 2-normed spaces. Caspian Journal of Mathematical Sciences, 11(2), 397-409. doi: 10.22080/cjms.2021.22501.1609
MLA
Verda Gurdal. "On generalized statistical limit points for triple sequence in random 2-normed spaces", Caspian Journal of Mathematical Sciences, 11, 2, 2022, 397-409. doi: 10.22080/cjms.2021.22501.1609
HARVARD
Gurdal, V. (2022). 'On generalized statistical limit points for triple sequence in random 2-normed spaces', Caspian Journal of Mathematical Sciences, 11(2), pp. 397-409. doi: 10.22080/cjms.2021.22501.1609
CHICAGO
V. Gurdal, "On generalized statistical limit points for triple sequence in random 2-normed spaces," Caspian Journal of Mathematical Sciences, 11 2 (2022): 397-409, doi: 10.22080/cjms.2021.22501.1609
VANCOUVER
Gurdal, V. On generalized statistical limit points for triple sequence in random 2-normed spaces. Caspian Journal of Mathematical Sciences, 2022; 11(2): 397-409. doi: 10.22080/cjms.2021.22501.1609